advertisement
Question
Posted by: misha | 2005/07/28

Painfull periods and spotting

hi,

I am 21 years old. I have been on the pill for six months now. Before i went on the pill i had irregular periods and when i had it, it was very painful and heavy. I would have my periods for 5/7 days and two weeks later i would have spotting again for 4/6 days. a very dark brown colour, not smelly, but thick.

I went on ginette, because the doctor said it would stop. Well, it didnt, cause i still get it. I still suffer from very heavy, painful periods and abdominal pains.

Can someone please help me. I am desperate and fed up with doctor bills.

misha

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Perhaps you doctor should check if you have endometriosis.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement